Thank you for asking your query
It seems that you are having an allergic reaction and/or side effect to Metronidazole. Allergic reaction can cause this kind of itching sensation of the body. Peripheral Neuropathy a side effect of Metronidazole can cause the crawling and skin tightening feeling.
Peripheral neuropathy can persist even after the drug is withdrawn. This could be the reason why you are experiencing the problem even now. Another possibility is a delayed allergic reaction. Its not possible to say which among this can be the reason, without detailed testing. As of now there is not much to worry. You can wait for a couple of days to see whether the symptoms are settling down. You can take an anti-allergic medication like Cetirizine in consultation with your Family Physician GP. If the problems persist beyond a couple of day, you need to visit a Doctor. Other causes than drug allergy should also be considered in that case.
Hope this helps.